Q. I am having recurrent vaginal yeast infection. Please help.

Answered by
Dr. Nidhi Rohit Jain
and medically reviewed by iCliniq medical review team.
Published on Dec 11, 2014 and last reviewed on: Dec 18, 2018

Hello doctor,

I have been having recurrent vaginal yeast infections for the last six months. I have taken medications earlier. The gynecologist prescribed Azithral 500 mg in the beginning. After that, the doctor gave me tablet Orni-O.

The first time it got cured. When it came back again, she prescribed Vibact-DS for one month and Flucon 150 once in a week for three weeks. The infection came back again after two months and she gave me Candid V3 vaginal tablets.

Now again, I am feeling the infection. I am also taking treatment for acne (Elvac-20 from last six months). Is Elvac 20, the reason for my recurrent infection?

I am 31 years old unmarried woman, but in a relationship since last four years. This is the first time in my 31 years life that I am experiencing this repeated infection. Please help.

Dr. Nidhi Rohit Jain

Fetal Medicine Infertility Obstetrics And Gynaecology
#

Hi,

Welcome to icliniq.com.

As you have repeated yeast infection, you require following investigations:

  • Vaginal swab: Culture and sensitivity which will tell the type of infection and which medicine would be effective.
  • Blood Hemoglobin Level: As females who are anemic (low hemoglobin levels) are prone to repeated infections.
  • Fasting and Postprandial Blood Sugar: To see if you are diabetic. As diabetic females can get repeated vaginal infections especially fungal/yeast infections.

And also your sexual partner should be simultaneously treated as these kinds of infections are transmitted through sexual intercourse.

Revert back with the reports to an obstetrician and gynaecologist online --> https://www.icliniq.com/ask-a-doctor-online/obstetrician-and-gynaecologist

Also Read Answers From:

Related Questions & Answers


Does low Hb count cause paleness of nails and tongue?

Query: Hello doctor, I have little spots here and there along with white discharge. I had PCOD problem previously. I took a scan last month and the report was normal. I feel like my Hb count is low. I am feeling very tired and sleepy. Are these spots because of the low Hb count? Prescribe some ways to impr...  Read Full >>


Dr. Saravan Pramod Settipalli
Internal Medicine Physician

Answer: Hello, Welcome to icliniq.com. I read your query. Your scan report was normal (attachment removed to protect patient identity). Different types of infections may cause itching or an abnormal discharge. These include: Infections that spread during sexual contact. These include chlamydia, gono...  Read Full

I have an irritating smegma on my labial folds. What should I do?

Query: Hello doctor, I had a partial hysterectomy five and a half years ago. I still have my right ovary. Since a year, after my surgery, I have what seems to be smegma covering my inner labia. It is not in my vagina but covers the skin in the folds of my lips. I shower daily but stopped using s...  Read Full >>


Dr. Ravinder Kaur Khurana Kaur Khurana
Obstetrician And Gynaecologist

Answer: Hello, Welcome to icliniq.com. If you had a history of recurrent yeast infections then get high vaginal swab culture test and check your fasting blood sugar and postprandial blood sugar. According to the culture report, the above is the treatment that should be given. Is your partner having probl...  Read Full

Can Vaseline cause a yeast infection if used during sex?

Query: Hello doctor,I was having sex using Vaseline. The next day I found a rash under my foreskin and it is like peeling and redness on my penis head. I was having coconut oil for treating the itchiness and today I see red blood blister like things around the corona of the glans. My wife said she got yeas...  Read Full >>


Dr. Kakkar
Dermatologist, HIV AIDS Specialist, Venereologist

Answer: Hello, Welcome to icliniq.com. I have noted your concern and I have viewed the images (attachment removed to protect patient identity). I can see macerated scaling and superficial erosions on the glans. This seems like a penile yeast infection. I suggest you take an oral antifungal such as tablet...  Read Full

Popular

Popular

Ask your health query to a doctor online?

Ask an Obstetrician & Gynaecologist Now

* guaranteed answer within 4 hours.
Enter Your Health Query
You can upload files and images in the next step.

Fee:  

 


Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.